# SDR QXEA2017042000308

- Difficulty date: April 10, 2017
- Submitted: April 20, 2017
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4086
- Aircraft time: 31,760 hours, 32,681 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 85339286115
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON BAGGAGE FLOOR SUPPORT ANGLE PN 85339286, AT X783.102. REPLACED AFT BAGGAGE FLOOR SUPPORT ANGLE PN 85339286-115 AT X783.102 WITH NEW IAW SRM 51-42-05-02-01 REV 16.
